# SDR 2008UALA05554

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,840 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING CTRL R RIGHT ECC REPORTS FAILED FOR 10 SECONDS AND POWER IS AVAILABLE FOR THE ECC.  STATUS MSG-2117112 INACTV ER MODE, MSG-2117112 LATCHD ER MODE, MSG-2117132 LATCHED ER HARD.
